# SDR AALA201708219028

- Difficulty date: August 19, 2017
- Submitted: August 22, 2017
- Operation: Air carrier
- Aircraft: N194UW
- Make and model: Airbus A321-211
- Aircraft serial: 3629
- Aircraft time: 30,465 hours, 11,818 cycles
- System (JASC): 5200 · Doors
- Part: Decoder
- Part number: Z043H000351A
- Condition: Failed
- Location: Doors
- Part time: 25,894 hours, 9,754 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CID'S PANEL L3 AND R3 DOORS INDICATE LOW SLIDE AND BOTTLE ASSIST PRESSURE.   REPLACED DECODER UNIT B.
